MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Linear? 3-4; stimulator, spinal-cord, totally implanted for pain relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Linear? 3-4; stimulator, spinal-cord, totally implanted for pain relief
Model Number SC-2352-50
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Battery Problem (2885); Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: exact date approximated based on the date the manufacturer became aware of the event.Block d.2b; additional applicable product code: qrb.Additional suspect medical device components involved in the event: model number/catalog number: sc-2352-50.Serial number: (b)(6) batch/lot number: 7082562.Model/catalog description: linear 3-4 lead 50 cm.Unique identifier (udi)#: (b)(4).Model number/catalog number: sc-1416.Serial number: (b)(6).Batch/lot number: 231313.Model/catalog description: wavewriter alpha prime 16 ipg kit.Unique identifier (udi)#: (b)(4).
 
Event or Problem Description
It was reported that the patient was experiencing inadequate stimulation due to spinal cord stimulator (scs) lead migrated following a motor vehicle accident.It was also stated that the patient's implantable pulse generator (ipg) had reached end of life due to high energy usage secondary to lead migration.No device malfunction was suspected.The patient underwent a procedure wherein the ipg was replaced and the leads were repositioned.The patient was doing well postoperatively and the explanted ipg was retained by the medical facility and will not be returned.

Brand Name
Linear? 3-4
Common Device Name
stimulator, spinal-cord, totally implanted for pain relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(763)292-0920
MDR Report Key25901388
Report Number3006630150-2026-05226
Device Sequence Number5791270
Product Code LGW
UDI-Device Identifier08714729789550
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/20/2026
Device Model NumberSC-2352-50
Device Catalogue NumberSC-2352-50
Device Lot Number7082093
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2026
Supplement Date Received by Manufacturer08/24/2026
Initial Report FDA Received Date07/22/2026
Supplement Report FDA Received Date09/21/2026
Date Device Manufactured08/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale